# SDR FDEA201603220979

- Difficulty date: March 22, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 75,886 hours, 14,628 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Door
- Part number: ARB75792
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION CARRIED OUT ON RT WING LE & FOUND ONE EACH CRACK APPROXIMATELY 1.0 INCH INCH  LENGTH, AT THE FWD INBD CORNER OF THE FUEL ACCESS DOOR, AT XOS 610.844.  REPAIRED IAW SRM 57-40-01-2R FIG 201 REPAIR 18.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
